# SDR HEEA084466

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,743 hours
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Battery
- Condition: Discharged
- Location: Computer
- Component: Computer
- Component part number: DPUA0101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROCESSOR HAS A DEAD INTERNAL BATTERY. IN SHOP FOR REPAIR.
